Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default celexa withdrawal

I decreased my dose of celexa from 20mg to 10 mg 7 months ago. It took almost six months to get over the side effects from this decrease. Those side effects were feeling more down and increased physical pain. A month ago, I decreased my celexa from 10mg to 5mg a day. Six days ago, I simply stopped the celexa. I have had SEVERE, room spinning, body literally falling to the side, DIZZINESS. I have had increasing nausea. Today, five days after discontinuation, I feel so nauseated that I wonder if I am having a heart attack. This morning it feels like a knife is sticking into my throat, it is all I can do not to vomit, my chest feels tight and I am still DIZZY, DIZZY, DIZZY. I am so frustrated that I am being totally disabled by these symptoms and can not go on about my life in any normal fashion. I have taken zoloft and deseryl in the past and did not experience anything like these withdrawal symptoms. I am grateful to find other people's comments on the internet to assure me that perhaps I am feeling "universal" withdrawal symptoms from celexa and maybe I do not need to go the emergency room after all. After a week of TERRIBLE and UNEXPECTED withdrawal symptoms, I hope that these side effects do not last for months as I have read in other people's descriptions. Good luck to anyone else out there who is facing the discontinuation of celexa.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default celexa withdraw

I am going through withdraw from celexa right now. Was on 40 ml. went down to 20 ml.for 10 days then 10 ml. for 10 days then stopped taking them.<br>when I was on 10 ml. I could think again and was able to function better brain wise than in a long time.I am on my 12th day ,dizzy, confused, anxiety,nausea,anger,crying,feel like I could pass out at times,hot & cold chills and a lot of mind game stuff. I know this is withdraw. This is not that I need to go back on it which is what happens alot to people who try to get off of these kinds of drugs. This is hard and if I had not worked on so many issues and did not know all the things I know about my own self I could be in real trouble I can see why people could comment suicide comming off these drugs. Im just trying not to control it and letting it pass.<br>One hour at a time.
Reply With Quote
  #3  
Old 08-19-2007, 11:25 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I am a 23 year old woman who took Celexa when I was 18 years old for about a year. I got off of it, weened off VERY slowly (mother is a nurse and father is a doctor...they gave me steps on how to ween off)and had absolutely no problem. I never cut my dosage in half..that is FAR too much. I would cut it by by maybe 1/5 at a time, and that was with only a 20mg dosage. I recommend this. I really didn't even notice I was off of it. I had to get on it again actually to calm stomach issues and am planning on weening off once again, in the same fashion. I'll let you know how it goes. Please don't cut your dosage in half EVER! That is toooo much at a time! I forgot to mention, I cut it by 1/5 about every 2-3 weeks. You have to keep in mind how this drug works.
Reply With Quote
  #4  
Old 09-10-2007, 12:07 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Wow<br>I too have been on celexa for 8 yrs. I have fibromyalgia and have recently been taking flexeril along with it so that I can get sleep. I went from 20 to 10 for a week then every other day and now have been off the 2 weeks. I have more severe fibromyalgia pain that ever and the dizzyness is impairing my life. My daughter is getting married and the holidays are here. I don't know if I should go on it again. I just want to die at times because the pain is sooooo bad. My husband has NO CLUE. I'm expected to go to work every day and function when I can't hardly get out of bed in the morning. I passed out and lost track of time and was told by the Dr. that I was not to drive. My husband's response: well then "how are you going to get to work" I feel like I have NO <br>Support so this is the first time I have ever written on one of these sites. Will these side effects go away ever? Or should I go back on Celexa and flexeril? What are the long term effects of using these drugs?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
celexa withdrawal neKFS Celexa 0 02-07-2008 06:54 PM
celexa withdrawal kelly Celexa 0 09-13-2007 04:08 PM
withdrawal Susan Celexa 0 08-19-2007 11:23 PM
Withdrawal Effects of Celexa Unregistered Celexa 0 12-02-2005 06:00 AM
Withdrawal Stud Celexa 0 09-27-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:51 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.